Reglan!

Hey, I was just recently diagnosed with GP and I am starting Reglan today! I was just wondering if anyone had important information or experiences with this medication?
vanarsk vanarsk
18-21, F
2 Responses Nov 28, 2012

yes, Reglan can be a great drug. But it does have some pretty potent side effects. One of them is Tardive Dyskinesia (TD) and once symptoms start (involuntary, repetitive tic-like movements) they can be permenant. Weissbl has good advice. Take only as much as you need to and never more than your Doctor prescribes. It would be a good idea to read up on TD so you know what to look for. Good Luck

my stomach was doing really bad when i was first given reglan. it was like an oh my g-d this what a normal stomach feels like feeling.

it can be great but just definitely go easy with it. it can lead to permanent muscle damage so try to limit it to days when you're feeling really bad. i take it now only once or twice a day every month or so when i just can't take it anymore.

Thanks!